# SDR ASAA2018121027389

- Difficulty date: December 10, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,195 hours, 13,505 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7600 · Engine Controls
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG #1, MSG # 76-31361. THE START LEVER SIGNALS DISAGREE. OCCURRED FLIGHT LEG 1. LONG TIME FAULT. GROUNDED - YES. ACCOMPLISHED EEC BITE PER B737-800 FIM 76-11 TASK 801. FOUND NO FAULTS ON ANY FLIGHT LEGS RECENTLY OR IN HISTORY. NO HISTORY IN LAST 30 DAYS.
